A very general quartic double fourfold is not stably rational

Brendan Hassett, Alena Pirutka, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We prove that a very general double cover of the projective four-space, ramified in a quartic threefold, is not stably rational.

Original languageEnglish (US)
Pages (from-to)64-75
Number of pages12
JournalAlgebraic Geometry
Volume6
Issue number1
DOIs
StatePublished - Jan 1 2019

Keywords

  • Specialization method
  • Stable rationality

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'A very general quartic double fourfold is not stably rational'. Together they form a unique fingerprint.

  • Cite this